MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 15 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 15 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 15-213
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication.And analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
 
Event or Problem Description
Patient reported, right side "rippling, folds, discomfort, pain lumps.And when i press, the implant moves".Healthcare professional, later reported, a right side capsular contracture, baker grade iv.Device remains implanted.
 
Event or Problem Description
Patient reported right side "rippling, folds, discomfort, pain lumps and when i press the implant moves." healthcare professional later reported a right side capsular contracture baker grade iv.Device has been explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: based on the product analysis performed, the assessments of the complaints are: device migration: unable to observe since it is not related to the device.Pain: unable to observe since it is not related to the device.Wrinkling: unable to observe since it is not related to the device.Crease folding of implant: observed.Capsular contracture: unable to observe since it is not related to the device.Lump/nodule: unable to observe since it is not related to the device.As per the investigation procedure deformation crease was completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
 
Event or Problem Description

Brand Name
STYLE 15 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key19130336
Report Number9617229-2024-0011231
Device Sequence Number14610246
Product Code FTR
UDI-Device Identifier10888628001411
UDI-Public10888628001411
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2020
Device Catalogue Number15-213
Device Lot Number2734419
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer12/04/2024
02/17/2025
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date12/06/2024
02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight49 KG